# SDR 05FDEA03648

- Difficulty date: November 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW IN SPAR UPPER SKIN AT APPROX XORS 280 STRINGER 13 FOUND WITH   SKIN BULGE. CARRIED OUT REPAIR AS  PER EA 1-5720-87644.
